English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Fast solution of Cahn-Hilliard variational inequalities using implicit time discretization and finite elements

Bosch, J., Stoll, M., & Benner, P. (2014). Fast solution of Cahn-Hilliard variational inequalities using implicit time discretization and finite elements. Journal of Computational Physics, 262, 38-57. doi:10.1016/j.jcp.2013.12.053.

Item is

Files

show Files
hide Files
:
1922624_bosch_140106_pp.pdf (Postprint), 2MB
 
File Permalink:
-
Name:
1922624_bosch_140106_pp.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Bosch, Jessica1, 2, Author              
Stoll, Martin1, Author              
Benner, Peter3, Author              
Affiliations:
1Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              
3Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1016/j.jcp.2013.12.053
Other: 12/14
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 262 Sequence Number: - Start / End Page: 38 - 57 Identifier: ISSN: 0021-9991